MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; VERSAFITCUP ACETABULAR SHELL Ø 50

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; VERSAFITCUP ACETABULAR SHELL Ø 50
Model Number 01.26.50MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose cup and the cause is unknown.At 6 years and 11 months from primary the surgeon revised cup, liner and head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 november 2024.Lot 172680: (b)(4) items manufactured and released on 15-nov-2017.Expiration date: 2022-11-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
VERSAFITCUP DOUBLE MOBILITY SHELLS
Common Device Name
VERSAFITCUP ACETABULAR SHELL Ø 50
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20817091
Report Number3005180920-2024-01006
Device Sequence Number8716863
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model Number01.26.50MB
Device Lot Number172680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale